# SDR 95ZZZW211

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 5708458405
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR EMERGENCY LIGHTS IS DEAD.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK NORMAL IAW DC8MM 33-10-00/33-50-00.
